# SDR UIEA201805250946

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,265 hours, 16,407 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Rt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT INOPERATIVE.   INSPECTED RH BTB C904, TB102 ON P61 AND TB324 ON E & E, NO DEFECTS NOTED. , PERFORMED AN OPERATIONAL CHECK IAW AMM 30-41-00, NO FAULTS NOTED.
